# SDR REXA2022100302166

- Difficulty date: August 22, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 32,366 hours, 30,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 601R31145219
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL ANGLE HAS SEVERAL AREAS OF CORROSION AROUND FS 409.00+128 - FS 559.00	REPAIRED PER CRJ253-14480 REV A DATED 09/23/2022.
